# SDR CA110126007

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Orifice
- Condition: Obstructed
- Location: Gearbox
- Component: Gearbox
- Component part number: 23035178
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOTICED TORQUE INDICATION WAS FLUCTUATING AND GIVING INACCURATE INDICATION. UPON RETURN OF ENGINE GEARBOX TO THE OVERHAUL FACILITY, PARTICULATE WAS FOUND IN THE TORQEMETER ORIFICE. GEARBOX WAS REPAIRED, RETURNED AND RE-INSTALLED. SYSTEM WAS GROUND AND FLIGHT TESTED WITH NO FURTHER FAULT AIRCRAFT - C-GHWC 206L-1, S/N 52170 (TC# 20110126007)
